# SDR KBM2005F00351

- Difficulty date: November 25, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B
- Aircraft serial: 2957
- Aircraft time: 110,504 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 23761
- Part serial: 084194
- Condition: Inoperative
- Location: Master
- Part time: 2 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT STARTS SLOW.  REMOVED AND REPLACED BATTERY.  (K)
